# SDR TIPR2015101522454

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 87,557 hours, 24,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE DOUBLER HAS TOOL DAMAGE.  DOUBLER REPLACED IAW SRM 53-00-01, FIG 201.
